Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2015, Article ID 548165, 12 pages
http://dx.doi.org/10.1155/2015/548165
Research Article

Boundedness of Commutators of Marcinkiewicz Integrals on Nonhomogeneous Metric Measure Spaces

College of Mathematics and Statistics, Northwest Normal University, Lanzhou 730070, China

Received 10 October 2015; Accepted 30 November 2015

Academic Editor: Henryk Hudzik

Copyright © 2015 Guanghui Lu and Shuangping Tao. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. Marcinkiewicz, “Sur quelques intégrales du type de Dini,” Annales de la Société Polonaise de Mathématique, vol. 17, pp. 42–50, 1938. View at Google Scholar
  2. E. M. Stein, “On the function of Littlewood-Paley, Lusin and Marcinkiewicz,” Transactions of the American Mathematical Society, vol. 88, no. 2, pp. 430–466, 1958. View at Publisher · View at Google Scholar · View at MathSciNet
  3. A. Torchinsky and S. Wang, “A note on the Marcinkiewicz integral,” Colloquium Mathematicum, vol. 60, no. 1, pp. 235–243, 1990. View at Google Scholar
  4. H. Mo and S. Lu, “Boundedness of generalized higher commutators of Marcinkiewicz integrals,” Acta Mathematica Scientia, vol. 27, no. 4, pp. 852–866, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. Y. Ding, S. Lu, and Q. Xue, “Marcinkiewicz integral on Hardy spaces,” Integral Equations and Operator Theory, vol. 42, no. 2, pp. 174–182, 2002. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. S. Lu, “Marcinkiewicz integral with rough kernels,” Frontiers of Mathematics in China, vol. 3, no. 1, pp. 1–14, 2008. View at Publisher · View at Google Scholar · View at Scopus
  7. Y. Ding, Q. Xue, and K. Yabuta, “A remark to the L2 boundedness of parametric Marcinkiewicz integral,” Journal of Mathematical Analysis and Applications, vol. 387, no. 2, pp. 691–697, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. G. Hu, H. Lin, and D. Yang, “Marcinkiewicz integrals with non-doubling measures,” Integral Equations and Operator Theory, vol. 58, no. 2, pp. 205–238, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  9. X. Tolsa, “Painlevé's problem and the semiadditivity of analytic capacity,” Acta Mathematica, vol. 190, no. 1, pp. 105–149, 2003. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. J. García-Cuerva and A. E. Gatto, “Boundedness properties of fractional integral operators associated to non-doubling measures,” Studia Mathematica, vol. 162, no. 3, pp. 245–261, 2004. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. Y. Sawano and H. Tanaka, “Sharp maximal inequalities and commutators on Morrey spaces with non-doubling measures,” Taiwanese Journal of Mathematics, vol. 11, no. 4, pp. 1091–1112, 2007. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  12. X. Tolsa, “BMO, H1 and Calderón-Zygmund operators for non-doubling measures,” Mathematische Annalen, vol. 319, no. 1, pp. 89–149, 2001. View at Google Scholar
  13. X. Tolsa, “Littlewood-paley theory and the T(1)theorem with non-doubling measures,” Advances in Mathematics, vol. 164, no. 1, pp. 57–116, 2001. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  14. X. Tolsa, “The space H1 for nondoubling measures in terms of a grand maximal operator,” Transactions of the American Mathematical Society, vol. 355, no. 1, pp. 315–348, 2003. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  15. W. Chen, Y. Meng, and D. Yang, “Calderón-Zygmund operators on Hardy spaces without the doubling condition,” Proceedings of the American Mathematical Society, vol. 133, no. 9, pp. 2671–2680, 2005. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  16. W. Chen and E. Sawyer, “A note on commutators of fractional integral with RBMO(μ) functions,” Illinois Journal of Mathematics, vol. 46, no. 4, pp. 1287–1298, 2002. View at Google Scholar · View at MathSciNet · View at Scopus
  17. J. Zhou and B. Ma, “Marcinkiewicz commutators with Lipschitz functions in non-homogeneous spaces,” Canadian Mathematical Bulletin, vol. 55, no. 3, pp. 646–662, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  18. T. Hytönen, “A framework for non-homogeneous analysis on metric spaces, and the RBMO space of Tolsa,” Publicacions Matemàtiques, vol. 54, no. 2, pp. 485–504, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  19. T. Hytönen, S. Liu, D. Yang, and D. Yang, “Boundedness of Calderón-Zygmund operators on non-homogeneous metric measure spaces,” Canadian Journal of Mathematics, vol. 64, no. 4, pp. 892–923, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  20. T. Hytönen, D. Yang, and D. Yang, “The Hardy space H1 on non-homogeneous metric spaces,” Mathematical Proceedings of the Cambridge Philosophical Society, vol. 153, no. 1, pp. 9–31, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  21. H. Lin and D. Yang, “Equivalent boundedness of Marcinkiewicz integrals on non-homogeneous metric measure spaces,” Science China Mathematics, vol. 57, no. 1, pp. 123–144, 2014. View at Publisher · View at Google Scholar
  22. Y. Cao and J. Zhou, “Morrey spaces for nonhomogeneous metric measure spaces,” Abstract and Applied Analysis, vol. 2013, Article ID 196459, 8 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  23. R. Coifman and G. Weiss, Analyse Harmonique Non-Commutative sur Certains Espaces Homogenes, vol. 242 of Lecture Notes in Mathematicas, Springer, Berlin, Germany, 1971.
  24. T. A. Bui and X. T. Duong, “Hardy spaces, regularized BMO and the boundedness of Caldeŕn-Zymgund operators on homogeneous spaces,” Journal of Geometric Analysis, vol. 23, no. 2, pp. 895–932, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  25. J. Zhou and D. Wang, “Lipschitz spaces and fractional integral operators associated with nonhomogeneous metric measure spaces,” Abstract and Applied Analysis, vol. 2014, Article ID 174010, 8 pages, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  26. I. Sihwaningrum and Y. Sawano, “Weak and strong type estimates for fractional integral operators on Morrey spaces over measure spaces,” Eurasian Mathematical Journal, vol. 4, no. 1, pp. 76–81, 2013. View at Google Scholar · View at MathSciNet
  27. Y. Sawano and H. Tanaka, “Morrey spaces for non-doubling measures,” Acta Mathematica Sinica, vol. 21, no. 6, pp. 1535–1544, 2005. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  28. L. Li, “Estimates for Marcinkiewicz commutators with Lipschitz functions under nondoubling measures,” Journal of Inequalities and Applications, vol. 2013, article 388, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus